# SDR DXTA2025072504322

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 10,314 hours, 5,936 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 17SLAD00004
- Part serial: 00665
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS 10 WERE SELECTED & THE FLAPS MOVED UNTIL IT INDICATED 2 DEGREES & MOVEMENT STOPPED FOLLOWED BY AMBER CAUTION EICAS MESSAGE FLAPS FAULT & APPROXIMATELY 10 SECONDS LATER, AMBER EICAS MESSAGE FLAPS NORM PRESS LOW ALSO DISPLAYED.  QRH GUIDED US TO SELECT FLAPS 0 & FLAPS RETRACTED TO 0. QRH GUIDED US TO SELECT ALTN FLAPS BUT THE FAULTS WERE STILL DISPLAYED & A NO FLAP LANDING PERFORMED. APON LANDING, FLAPS WERE IN THE UP POSITION BUT SEEM TO BE APPROX 1/4 INCH FROM THE FULLY STOWED POSITION. NO CURRENT OR HISTORY FAULTS FOUND IN MDC. ARRIVED AT ACFT & VERIFIED FLAPS WERE NOT IN THE UP POSTION, POWERED ACT & PERFORMED FULL UP RESET PROCEDURE, FLAPS RESET TO 0. PLACED SWITCHES BACK TO NORMAL GROUND RAN BOTH ENGS & PERFORMED SEVERAL OPS CHECKS OF FLAPS, ALL CHECKS SAT.   REMOVED FPU DUE TO FLAPS FAULT & FLAP NORM PRESS LOW FAULT. INSPECTED AREAS THAT CANNOT BE ACCESSED AFTER INSTALLATION. NO DEFECTS NOTED.   INSTALLED REPAIRED FPU IAW AMM 77-52-33. INSPECTED AREA & ATTACHING HARDWARE & FLUID LINES, NO DEFECTS NOTED,  PERFORMED ELECTRICAL RIG CHECK IAW AMM 27-52-00. VERIFIED MECHANICAL RIG TO BE PROPERLY ADJUSTED, NO ACTION REQUIRED,  PERFORMED ALL OPS CHECKS & LEAK CHECKS, NO DEFECTS NOTED.
